PDA

View Full Version : Shedding after a 1 year



graywolfsuperhero
06-30-2011, 12:19 AM
So I've been using the Hairmax Lasercomb diligently for more than a year now (1 year and 3 months). I use it in conjunction with Rogaine and Nizoral.

The shedding hasn't stopped. My hair has been shedding the entire period I've been using it. It's the same as it would be if I didn't use the comb. I shed more than 150 hairs a day. Spots that weren't thinning are now thinning. Is it safe to say that this treatment isn't working?

Thanks

LAS
06-30-2011, 09:29 AM
Hi graywolfsuperhero -

Thank you for your post.

Whether you are on the HairMax or any other treatment for hair loss, you will still go through the normal hair growth cycle of growth, shedding, rest, and regrowth. Since there are normally over 100,000 hairs on your head, shedding 150 hairs a day is not at all unusual. Most importantly, while the HairMax promotes hair growth, it also helps prevent excess hair shedding. Therefore, while you might be losing some hair, if you stopped the HairMax your shedding might increase dramatically.

We recommend that you continue using the HairMax with minoxidil, but perhaps stop using the Nizoral as it could be damaging your hair. See if when you stop the Nizoral whether your condition worsens and if it does than go back to it. Be sure to continue to use the HairMax, though.

We wish you success in your use of the HairMax LaserComb.

LAS

Visit the website: http://www.hairmax.com
Follow us: http://www.facebook.com/hairmax
Access the HairMax Blog: http://hairmaxlasercomb.blogspot.com
Online ordering of the HairMax LaserComb: http://www.hairmax.com/store